Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

 

Trace coordinates of Teichmüller space of Riemann surfaces of signature $(0,4)$


Authors: Thomas Gauglhofer and Klaus-Dieter Semmler
Journal: Conform. Geom. Dyn. 9 (2005), 46-75
MSC (2000): Primary 32G15, 30F35; Secondary 11F06
Published electronically: April 26, 2005
MathSciNet review: 2133805
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We explicitly give $\mathcal{T}$, the Teichmüller space of four-holed spheres (which we call X pieces) in trace coordinates, as well as its modular group and a fundamental domain for the action of this group on $\mathcal{T}$ which is its moduli space. As a consequence, we see that on any hyperbolic Riemann surface, two closed geodesics of lengths smaller than $2\operatorname{arccosh}(2)$ intersect at most once; two closed geodesics of lengths smaller than $2\operatorname{arccosh}(3)$ are both non-dividing or intersect at most once.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 32G15, 30F35, 11F06

Retrieve articles in all journals with MSC (2000): 32G15, 30F35, 11F06


Additional Information

Thomas Gauglhofer
Affiliation: EPFL SB IGAT GEOM, Bâtiment MA, Station 8, CH-1015 Lausanne (Switzerland)
Email: thomas.gauglhofer@epfl.ch

Klaus-Dieter Semmler
Affiliation: EPFL SB IGAT GEOM, Bâtiment MA, Station 8, CH-1015 Lausanne (Switzerland)
Email: klaus-dieter.semmler@epfl.ch

DOI: http://dx.doi.org/10.1090/S1088-4173-05-00106-2
PII: S 1088-4173(05)00106-2
Received by editor(s): September 3, 2003
Received by editor(s) in revised form: February 8, 2005
Published electronically: April 26, 2005
Additional Notes: The authors were supported in part by the Swiss National Science Foundation, SNSF Grant #2100-065270, Teichmüller Spaces in Trace coordinates and Modular groups
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.